# SDR AALA202304114308

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 82,388 hours, 33,170 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Valve
- Part number: 7620801
- Part serial: H0424
- Condition: Faulted
- Location: Zone 100 - Fuse
- Part time: 82,387 hours, 33,170 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR DOORS NOT CLOSED ECAM ON LANDING GEAR EXTENSION FOR LANDING. MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR CLOSING SAFETY VALVE PER AMM 32-31-19 AND TSM 32-51-00-810-826-A. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
